# SDR DALA2022030101287

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 51,915 hours, 26,481 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 - ATTENDANT CALLED UP REPORT FOWL / STINK ORDER IN FWD GALLEY. CORRECTIVE ACTION: T/S AS REQIURED PER AMDS 0550-2002 AND AMDS 0550-9001A320FAM. REPLACED APU PER AMDS. (8271852)
